# SDR 98ZZZX976

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35497
- Make and model: Piper PA-31-350
- Aircraft serial: 318052039
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt/Rt Elevator
- Part time: 6,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON C/W PIPER SB 998, BOTH ELEVATOR SPARS WERE CRACKED .50 INCH IN FROM OUTBOARD END.  (BOTH SPARS REPLACED).  ELEVATOR SPAR REPLACEMENT NR'S 40075-020 AND DASH 021 ARE IMPROVED DESIGNS.
